# SDR DALA2023110909222

- Difficulty date: February 27, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 19,176 hours, 8,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3024 DAMAGE @ LOCATION STA 18034/FR 36.5 RH STGR 14. CORRECTIVE ACTION: REPAIRED PER A321 SRM 53-01-11-300-12. (9851998)
